# SDR YADA20160312001

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 36,441 hours, 39,936 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Knob
- Condition: Broken
- Location: Altimeter
- Component: Altimeter, Bendix
- Component part number: 066306200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT ALTIMETER ALTITUDE SELECTOR KNOB BROKEN, CAN'T SELECT ALTITUDE, BARO, IN COLLSMAN WINDOW.  RETURNED TO DEPARTURE AIRPORT.  REPLACED ALTIMETER.
